# SDR QXEA200301428

- Difficulty date: November 14, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 5,868 hours, 6,773 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA- ON FLIGHT 2390 NR 1 AUTO FEATHER FAILED ON INITIAL FLIGHT OF THE DAY.  COMPLIED WITH PROPELLER AUTO FEATHER AND UPTRIM SYSTEM TEST.  NO PARTS REPLACED.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
